Proceedings of the Imperial Academy

On a characterisation of join homomorphic transformation-lattice

Atuo Komatu

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 119-124.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573627

Digital Object Identifier
doi:10.3792/pia/1195573627

Mathematical Reviews number (MathSciNet)
MR0014060

Zentralblatt MATH identifier
0063.03297

Subjects
Primary: 09.1X

Citation

Komatu, Atuo. On a characterisation of join homomorphic transformation-lattice. Proc. Imp. Acad. 19 (1943), no. 3, 119--124. doi:10.3792/pia/1195573627. https://projecteuclid.org/euclid.pja/1195573627


Export citation